# SDR MALA060637

- Difficulty date: December 26, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 19,024 hours, 20,696 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO BASE WHEN THE LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  ALL PROP/ENGINE INDICATORS NORMAL. REPLACED THE LEFT PGB OIL SWITCH PN 8543.  RAN AIRCRAFT, OPS CHECKS OK IAW AMM 79-30-05
